Revista Matemática Iberoamericana


Full-Text PDF (4392 KB) | Table of Contents | RMI summary
Volume 2, Issue 2, 1986, pp. 119–213
DOI: 10.4171/RMI/30

Relativistic Stability of Matter - I

Charles Fefferman[1] and Rafael de la Llave

(1) Department of Mathematics, Princeton University, Fine Hall, Washington Road, NJ 08544-1000, PRINCETON, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Fefferman Charles, de la Llave Rafael: Relativistic Stability of Matter - I. Rev. Mat. Iberoamericana 2 (1986), 119-213. doi: 10.4171/RMI/30